# SDR CALA2025100909851

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 110,643 hours, 14,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLAR EMERGENCY LIGHT POWER SUPPLY M023 BATTERY PACK FOUND POOR CONDITION.   REPLACED THE LLAR EMERGENCY LIGHT POWER SUPPLY M023 BATTERY PACK AND PERFORMED NEW BATTERY INSTALLATION TEST IAW AMM 33-51-06-960-803 REV.105.   THE TEST RESULT FOUND NORMAL.
